Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Medication for dandruff and hair loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   i think so
Doctor :   proceed with your query.
User :   continous hair falling is the problem
Doctor :   Ok
User :   dandruff is making so much trouble
Doctor :   Since when are you having it?
Doctor :   Ok
User :   after using helmet i think it has incresed a lot...since last 1yr
Doctor :   Ok
Doctor :   The most common cause is stress or nutritional deficiency.
Doctor :   Have you recently gained or lost weight?
User :   wat is quick remedy for this
User :   ya gained weight
Doctor :   Ok
Doctor :   I suggest that you get your Thyroid Profile done once.
Doctor :   Also you need to take a high protein diet
User :   protien??
Doctor :   You should take more soya, egg white, beans, legumes, lentils
Doctor :   Yes.
User :   im pure veg
Doctor :   Also you can try using Selsun shampoo for the dandruff.
User :   ok thank u
User :   for hair fall??
Doctor :   You can also use a multivitamin like
Doctor :   Cap. Zincovit 1 cap once daily for a month.
User :   ok
Doctor :   Dandruff can also play a role in hairfall.
Doctor :   include dal regularly in your diet.
Doctor :   Eat more lentils
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor